# SDR DALA1028191503

- Difficulty date: October 7, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,126 hours, 17,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE TO LEFT WING LOWER SKIN FASTENER HOLE AFT INBOARD HOLE COMMON TO AFT PITCH LOAD FITTING, DAMAGED OCCURRED DURING THE ACCOMPLISHMENT OF SIP MOD.  DISCREPANT HOLE WAS OVERSIZED AND STRAIGHT SHANK REPAIR BUSHING INSTALLED AND RE-INSTALLATION COMPLIED WITH SIP MOD PER SB 767-54-0081 (DL76G102856).
